# SDR SWAA982163

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LEAVING TEN THOUSAND FEET (10,000') CABIN CLIMBED AT 1000' FT/MIN TO 9800' CABIN.  MAIN OUTFLOW CLOSED MANUAL A/C NO HELP.  AIRCRAFT MADE AN UNVENTFUL LANDING TO TPA.  RESECURE CHECK VALVE EXTERNAL AIR CONDITION  CONNECTION.  PRESSURIZATION A/C AND OPS CK NORMAL PER BOEING MM.  C/W CABIN PRESSURIZATION INSP PER BOEING MM.  NO DEFECTS NOTED. (LP36781)
